| Model Number |
5400050000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was running without activation during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description